alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : JIMENEZ MOSCOSO, JOSE ALFREDO [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 JIMÉNEZ MOSCOSO, JOSÉ ALFREDO. Una relación entre la distribución de Hofmann y distribución de Panjer. Integración - UIS, Jun 2013, vol.31, no.1, p.59-67. ISSN 0120-419X


   2 / 2
select
to print
 Mendoza Piñeros, Andrés Mauricio and Jiménez Moscoso, José Alfredo ANÁLISIS DE LA DISTRIBUCIÓN DE LAS TASAS DE RETORNO ACCIONARIAS HACIENDO USO DE LA DISTRIBUCIÓN G Y H DE TUKEY. Cuad. Econ., Jun 2010, vol.29, no.52, p.213-235. ISSN 0121-4772


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information